# SDR DALA2025081606132

- Difficulty date: August 10, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 65,787 hours, 31,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM LIGHT INOPERATIVE AT ROW 18 D/E/F.  18 D/E/F ESCAPE PATH MARKING LIGHT INOPERATIVE. DEFERRED PER MEL 33-50- 03A. INSPECTED AND FOUND LIGHT HARNESS UNSECURE. SECURED. HARNESS IAW AMM 33-51. OPS CHECKED GOOD.
